# SDR 2004UALA00369

- Difficulty date: April 17, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 39,449 hours, 28,449 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER NR 1 VHF ANTENNA LT AFT MOUNTING HOLE HAS LIGHTNING STRIKE DAMAGE.  FOUND WHEN ANTENNA REMOVED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER TRIPLER REPAIR.
